Volume 18, Issue 2
Global Solutions of Nonlinear Schrodinger Equations

Yaojun Ye

J. Part. Diff. Eq., 18 (2005), pp. 185-192.

Published online: 2005-05

Preview Purchase PDF 0 1262
Export citation
  • Abstract

In this paper we study the existence of global solutions to the Cauchy problem of nonlinear Schrödinger equation by establishing time weight function spaces and using the contraction mapping principle.

  • Keywords

Nonlinear Schrödinger equation Cauchy problem global solutions

  • AMS Subject Headings

35Q55 37L05

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-18-185, author = {}, title = {Global Solutions of Nonlinear Schrodinger Equations}, journal = {Journal of Partial Differential Equations}, year = {2005}, volume = {18}, number = {2}, pages = {185--192}, abstract = {

In this paper we study the existence of global solutions to the Cauchy problem of nonlinear Schrödinger equation by establishing time weight function spaces and using the contraction mapping principle.

}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5354.html} }
TY - JOUR T1 - Global Solutions of Nonlinear Schrodinger Equations JO - Journal of Partial Differential Equations VL - 2 SP - 185 EP - 192 PY - 2005 DA - 2005/05 SN - 18 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5354.html KW - Nonlinear Schrödinger equation KW - Cauchy problem KW - global solutions AB -

In this paper we study the existence of global solutions to the Cauchy problem of nonlinear Schrödinger equation by establishing time weight function spaces and using the contraction mapping principle.

Yaojun Ye . (2019). Global Solutions of Nonlinear Schrodinger Equations. Journal of Partial Differential Equations. 18 (2). 185-192. doi:
Copy to clipboard
The citation has been copied to your clipboard